On a class of spaces for which the fixed-point property is characterized by homology groups
Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 213-217
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_32_2_213_217,
author = {Chung-Wu Ho},
title = {On a class of spaces for which the fixed-point property is characterized by homology groups},
journal = {Colloquium Mathematicum},
pages = {213--217},
year = {1974},
volume = {32},
number = {2},
doi = {10.4064/cm-32-2-213-217},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-213-217/}
}
TY - JOUR AU - Chung-Wu Ho TI - On a class of spaces for which the fixed-point property is characterized by homology groups JO - Colloquium Mathematicum PY - 1974 SP - 213 EP - 217 VL - 32 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-213-217/ DO - 10.4064/cm-32-2-213-217 LA - en ID - 10_4064_cm_32_2_213_217 ER -
%0 Journal Article %A Chung-Wu Ho %T On a class of spaces for which the fixed-point property is characterized by homology groups %J Colloquium Mathematicum %D 1974 %P 213-217 %V 32 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-213-217/ %R 10.4064/cm-32-2-213-217 %G en %F 10_4064_cm_32_2_213_217
Chung-Wu Ho. On a class of spaces for which the fixed-point property is characterized by homology groups. Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 213-217. doi: 10.4064/cm-32-2-213-217
Cité par Sources :